Alert archive / Tennessee / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 133, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at Jul 14, 2015, 3:00 PM CDT for Davidson County, Tennessee. It was in force for 30 min. 9 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 14, 2015, 3:00 PM CDT (20:00 UTC)
- Expired
- Jul 14, 2015, 3:30 PM CDT
- In force
- 30 min
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Davidson County, TN
The radar
The Nashville radar (KOHX), 15 km from the middle of the area, began a volume at 20:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 14, 3:03 PM CDT | TSTM WND DMG | 2 Ene Belle Meade, TN | WIDESPREAD WIND DAMAGE OCCURRED ACROSS SOUTHWEST NASHVILLE. TREES WERE BLOWN DOWN AND BLOCKED ALL WESTBOUND LANES OF WEST END AVENUE NEAR I-440. A TREE WAS BLOWN DOWN AT WOODMONT BLVD AND VALLEY BROOK ROAD. POWER LINES WERE BLOWN DOWN ON ALABAMA AVE. TREES BLO |
| Jul 14, 3:04 PM CDT | TSTM WND DMG | 1 N Belle Meade, TN | TREE DOWN IN THE 300 BLOCK OF BELL MEADE BLVD |
| Jul 14, 3:07 PM CDT | TSTM WND DMG | 3 Se Belle Meade, TN | THREE TO FOUR HOMES DAMAGED BY UPROOTED LARGE TREES IN THE BELLE MEADE AND FOREST HILLS AREAS. |
| Jul 14, 3:07 PM CDT | TSTM WND DMG | 3 Sw Nashville, TN | NUMEROUS TREES AND POWER LINES DOWN ALONG THE WEST END CORRIDOR IN MIDTOWN NASHVILLE...INCLUDING ONE TREE ON VANDERBILT CAMPUS. |
| Jul 14, 3:08 PM CDT | TSTM WND DMG | 1 Wsw Berry Hill, TN | 2 HOMES DAMAGED BY FALLEN TREES ON MARENGO LANE |
| Jul 14, 3:08 PM CDT | TSTM WND DMG | 1 Wsw Berry Hill, TN | LARGE TREE DOWN BLOCKING ROBIN ROAD |
| Jul 14, 3:10 PM CDT | TSTM WND DMG | 1 Wnw Berry Hill, TN | TREE DOWN ON A CHURCH ON 9TH AVENUE SOUTH |
| Jul 14, 3:18 PM CDT | TSTM WND DMG | 4 Sw Nashville, TN | TREES AND POWER LINES DOWN AT THE WOODMONT BLVD AND VALLEY BROOK ROAD AND ALONG ALABAMA AVE IN WEST NASHVILLE |
| Jul 14, 3:18 PM CDT | TSTM WND DMG | 4 Sw Nashville, TN | TREES AND PWER LINES DOWN AT THE WOODMONT BLVD AND VALLEY BROOK ROAD AND ALONG ALABAMA AVE IN WEST NASHVILLE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 9 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 14, 1:46 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 8.0 hours before the alert went out and 5 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1670 J/kg
- Mixed-layer CIN
- -104 J/kg
- Mixed-layer LCL
- 991 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 111 m²/s²
- 0-3 km storm-relative helicity
- 105 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 5.8
The text
As transmitted, in the capitals the NWS used until 2016.
574
WUUS54 KOHX 142000
SVROHX
TNC037-142030-
/O.NEW.KOHX.SV.W.0133.150714T2000Z-150714T2030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
300 PM CDT TUE JUL 14 2015
THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
DAVIDSON COUNTY IN MIDDLE TENNESSEE...
* UNTIL 330 PM CDT
* AT 259 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BELLE
MEADE...MOVING EAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* THIS SEVERE THUNDERSTORM WILL BE NEAR...
NASHVILLE AROUND 305 PM CDT.
OAK HILL AROUND 310 PM CDT.
ANTIOCH AND OLD HICKORY AROUND 315 PM CDT.
LAKEWOOD AND HERMITAGE AROUND 320 PM CDT.
RURAL HILL AROUND 325 PM CDT.
LA VERGNE AROUND 330 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE WHITES
CREEK...BELLS BEND...BERRY HILL AND PERCY PRIEST LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3629 8664 3625 8664 3624 8659 3614 8656
3614 8653 3611 8654 3610 8652 3606 8653
3608 8653 3609 8655 3604 8656 3601 8661
3602 8675 3604 8679 3605 8692 3603 8698
3624 8697 3630 8667
TIME...MOT...LOC 1959Z 271DEG 38KT 3615 8688
HAIL...1.00IN
WIND...60MPH
$$
SHAMBURGER2 follow-up statements
764
WWUS54 KOHX 142005
SVSOHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
305 PM CDT TUE JUL 14 2015
TNC037-142030-
/O.CON.KOHX.SV.W.0133.000000T0000Z-150714T2030Z/
DAVIDSON TN-
305 PM CDT TUE JUL 14 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM CDT
FOR DAVIDSON COUNTY...
AT 304 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER NASHVILLE...
MOVING EAST AT 45 MPH.
HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE
HOMES...ROOFS AND OUTBUILDINGS.
THIS SEVERE STORM WILL BE NEAR...
MADISON AROUND 310 PM CDT.
LAKEWOOD...ANTIOCH AND OLD HICKORY AROUND 315 PM CDT.
HERMITAGE AROUND 320 PM CDT.
RURAL HILL AROUND 325 PM CDT.
LA VERGNE AROUND 330 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE WHITES
CREEK...BELLS BEND...BERRY HILL AND PERCY PRIEST LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3629 8664 3625 8664 3624 8659 3614 8656
3614 8653 3611 8654 3610 8652 3606 8653
3608 8653 3609 8655 3604 8656 3601 8661
3602 8675 3604 8679 3605 8692 3625 8692
3630 8667
TIME...MOT...LOC 2004Z 271DEG 38KT 3615 8680
HAIL...1.00IN
WIND...70MPH
$$
SHAMBURGER150
WWUS54 KOHX 142020 RRA
SVSOHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
320 PM CDT TUE JUL 14 2015
TNC037-142030-
/O.CON.KOHX.SV.W.0133.000000T0000Z-150714T2030Z/
DAVIDSON TN-
320 PM CDT TUE JUL 14 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM CDT
FOR SOUTHEASTERN DAVIDSON COUNTY...
AT 320 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LA VERGNE...OR
15 MILES SOUTHEAST OF NASHVILLE...MOVING EAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
SOUTHEASTERN DAVIDSON COUNTY...INCLUDING THE FOLLOWING LOCATIONS...
PERCY PRIEST LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3614 8656 3614 8653 3611 8654 3610 8652
3606 8653 3608 8653 3609 8655 3604 8656
3601 8661 3602 8675 3604 8679 3615 8669
TIME...MOT...LOC 2020Z 285DEG 44KT 3605 8655
HAIL...1.00IN
WIND...60MPH
$$
SHAMBURGERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 14, 12:43 PM CDT, 2 hours 17 minutes earlier.
Area forecast discussion, Jul 14, 12:43 PM CDT, 2 hours 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 1243 PM CDT TUE JUL 14 2015 .AVIATION UPDATE... MAIN CONCERN FOR THE TAF PERIOD WILL BE STORMS THIS AFTERNOON PARTICULARLY FOR BNA AND CSV. PLACED TEMPO GROUP AT THOSE TWO TERMINALS AND LEFT VCTS AT CKV DUE TO LOWER PROBABILITY. SFC FRONT AND ASSOCIATED WIND SHIFT WILL SLOWLY MOVE SOUTH THROUGHOUT THE OVERNIGHT HOURS. LOW CIGS AND VIS WILL BE AN ISSUE FOR THE AREAS THAT SEE RAIN THIS EVENING. DROPPED BNA TO MVFR AND CSV TO LIFR. CONDITIONS WILL IMPROVE BY MID MORNING TOMORROW. BEHIND THE FRONT WINDS WILL BE OUT OF THE NORTH TOMORROW AT 5-10 KTS. REAGAN && .PREV DISCUSSION... /ISSUED 1045 AM CDT TUE JUL 14 2015/ UPDATE... A WARM, MUGGY AIR MASS CURRENTLY RESIDES OVER MIDDLE TN AHEAD OF A WEAK SFC FRONT THAT WILL SLIDE SE THROUGHOUT THE DAY TOWARD THE AREA. MORNING CONVECTION THAT AFFECTED THE NORTHEASTERN COUNTIES HAS NOW MOVED EAST INTO MRX'S CWA. ACROSS MIDDLE TN AN ALREADY UNSTABLE ENVIRONMENT EXISTS WITH 2000-3000 J/KG OF MLCAPE AND A WEAK SFC BASED CAP. BY 18Z 3500-4000 J/KG OF MLCAPE WILL BE IN PLACE WITH NO CIN REMAINING. STORMS COULD INITIATE ALONG ANY RESIDUAL OUTFLOW BOUNDARIES PARTICULARLY TOWARD THE PLATEAU FROM THE MORNING CONVECTION. HRRR HAS BEEN CONSISTENTLY PRODUCING CONVECTION BY EARLY AFTERNOON ALONG THE I-40 CORRIDOR AND THEN PUSHING SOUTH. ANOTHER ROUND OF STORMS IS POSSIBLE LATER THIS EVENING AFTER 00Z ASSOCIATED WITH THE SFC FRONT. ALL MODES OF SEVERE WEATHER ARE POSSIBLE TODAY. THE 12Z OHX RAOB INDICATED 40 KTS OF EFFECTIVE BULK SHEAR WHICH IS SUFFICIENT TO SUPPORT ROTATING UPDRAFTS CAPABLE OF PRODUCING LARGE HAIL DESPITE A WARM THERMAL PROFILE. THE TORNADO THREAT WOULD BE MORE CONDITIONAL ON INTERACTIONS WITH RESIDUAL OUTFLOW BOUNDARIES. DAMAGING WINDS WILL BECOME THE DOMINANT THREAT ONCE COLD POOLS CONGEAL AND LINE SEGMENTS BECOME THE MODE OF CHOICE. AS FAR AS THE GRIDS...FORECAST LOOKS IN GOOD SHAPE. ONLY MINOR TWEAKS WERE MADE. REAGAN && .PRELIMINARY POINT TEMPS/POPS... NASHVILLE 74 91 70 91 / 50 20 10 10 CLARKSVILLE 73 89 69 90 / 50 20 10 10 CROSSVILLE 69 84 65 84 / 60 20 10 10 COLUMBIA 74 93 70 92 / 50 30 10 10 LAWRENCEBURG 74 93 70 92 / 50 30 10 10 WAVERLY 74 91 70 91 / 50 20 10 10 && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && 10
Hazardous weather outlook, Jul 14, 5:00 AM CDT, 10 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 500 AM CDT TUE JUL 14 2015 TNZ005>011-023>034-056>066-075-077>080-093>095-151000- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON- HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH- JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON- MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD- COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES- 500 AM CDT TUE JUL 14 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS MIDDLE TENNESSEE THROUGH TONIGHT. MAIN CONCERNS WITH SEVERE THUNDERSTORMS THAT DO OCCUR WILL BE LARGE HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES. FOR LOCATIONS WEST OF THE CUMBERLAND PLATEAU REGION... AFTERNOON HEAT INDEX VALUES TODAY WILL RANGE FROM 100 TO 105 DEGREES. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY FOR LOCATIONS WEST OF THE CUMBERLAND PLATEAU REGION... AFTERNOON HEAT INDEX VALUES WILL RANGE FROM 100 TO 105 DEGREES FRIDAY AFTERNOON THROUGH MONDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVIATION WILL LIKELY BE NEEDED TODAY AND TONIGHT. SPOTTER THUNDERSTORM REPORTING CRITERIA... TORNADO FUNNEL CLOUD FLOODING HAIL >= 1/2 INCH WINDS > 50 MPH (MEASURED) STRUCTURAL DAMAGE TREES OR POWER LINES DOWN 31
In the hours before
Local storm report, Jul 14, 2:45 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
245 PM CDT TUE JUL 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 PM HAIL W MONTEREY 36.13N 85.24W
07/14/2015 M1.00 INCH PUTNAM TN TRAINED SPOTTER
QUARTER SIZE HAIL REPORTED IN MONTEREY
&&
EVENT NUMBER OHX1500667
MDLocal storm report, Jul 14, 2:53 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
253 PM CDT TUE JUL 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0249 PM FUNNEL CLOUD 4 W COOKEVILLE 36.16N 85.58W
07/14/2015 PUTNAM TN FIRE DEPT/RESCUE
FUNNEL CLOUD REPORTED ALONG HIGHWAY 70 AT DOUBLE
SPRINGS ROAD WEST OF COOKEVILLE.
&&
EVENT NUMBER OHX1500668
MDLocal storm report, Jul 14, 2:54 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
254 PM CDT TUE JUL 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0251 PM TSTM WND DMG 2 NW LEBANON 36.23N 86.35W
07/14/2015 WILSON TN EMERGENCY MNGR
TREES UPROOTED AND POWER LINES DOWN NEAR LEBANON NEAR
COLES FERRY ROAD AND BEREA CHURCH ROAD AND ACADEMY ROAD
&&
EVENT NUMBER OHX1500669
MDLocal storm report, Jul 14, 2:56 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
256 PM CDT TUE JUL 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0253 PM FUNNEL CLOUD 3 SE LEBANON 36.18N 86.28W
07/14/2015 WILSON TN TRAINED SPOTTER
FUNNEL CLOUD REPORTED SE OF LEBANON
&&
EVENT NUMBER OHX1500670
MDLocal storm report, Jul 14, 2:58 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
258 PM CDT TUE JUL 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0252 PM TORNADO 3 W COOKEVILLE 36.16N 85.56W
07/14/2015 PUTNAM TN EMERGENCY MNGR
TORNADO REPORTED ON THE GROUND NEAR NORTH DRIVE IN
DOUBLE SPRINGS WEST OF COOKEVILLE
&&
EVENT NUMBER OHX1500671
MDLocal storm report, Jul 14, 3:00 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
300 PM CDT TUE JUL 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0256 PM HAIL N BELLEVUE 36.08N 86.93W
07/14/2015 M1.00 INCH DAVIDSON TN TWITTER
ONE INCH PLUS HAIL REPORTED IN RIVERWALK SUBDIVISION IN
BELLEVUE
&&
EVENT NUMBER OHX1500672
MDThe office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 13, 7:16 PM CDT | Tornado Warning | OHX | Clay | 29 min |
| Jul 14, 7:09 AM CDT | Special Weather Statement | OHX | Fentress, Pickett | 51 min |
| Jul 14, 7:59 AM CDT | Special Weather Statement | OHX | Fentress | 46 min |
| Jul 14, 12:50 PM CDT | Special Weather Statement | OHX | Fentress | 25 min |
| Jul 14, 1:16 PM CDT | Severe Thunderstorm Warning | OHX | Fentress, Pickett | 44 min |
| Jul 14, 1:26 PM CDT | Severe Thunderstorm Warning | OHX | Fentress, Overton | 49 min |
| Jul 14, 1:34 PM CDT | Tornado Warning | OHX | Fentress, Pickett | 26 min |
| Jul 14, 1:40 PM CDT | Severe Thunderstorm Warning | OHX | Clay, Overton, Pickett | 39 min |
| Jul 14, 1:54 PM CDT | Severe Thunderstorm Warning | OHX | Jackson, Overton, Putnam | 39 min |
| Jul 14, 1:57 PM CDT | Severe Thunderstorm Warning | OHX | Fentress, Pickett | 28 min |
| Jul 14, 2:02 PM CDT | Special Weather Statement | OHX | Dickson, Humphreys | 43 min |
| Jul 14, 2:04 PM CDT | Tornado Warning | OHX | Fentress | 26 min |
| Jul 14, 2:16 PM CDT | Severe Thunderstorm Warning | OHX | Davidson, Williamson | 17 min |
| Jul 14, 2:18 PM CDT | Special Weather Statement | OHX | Davidson, Trousdale, Wilson | 42 min |
| Jul 14, 2:23 PM CDT | Severe Thunderstorm Warning | OHX | Dickson, Hickman, Humphreys | 37 min |
| Jul 14, 2:31 PM CDT | Severe Thunderstorm Warning | OHX | Davidson, Williamson | 29 min |
| Jul 14, 2:32 PM CDT | Special Weather Statement | OHX | Cumberland | 43 min |
| Jul 14, 2:40 PM CDT | Severe Thunderstorm Warning | OHX | Smith, Trousdale, Wilson | 23 min |
| Jul 14, 2:41 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Dickson, Williamson | 34 min |
| Jul 14, 2:42 PM CDT | Severe Thunderstorm Warning | OHX | Cumberland, Overton, Putnam, White | 33 min |
| Jul 14, 2:53 PM CDT | Tornado Warning | OHX | Cumberland, Putnam, White | 27 min |
| Jul 14, 2:56 PM CDT | Severe Thunderstorm Warning | OHX | Davidson, Rutherford, Williamson | 34 min |
| Jul 14, 2:58 PM CDT | Severe Thunderstorm Warning | OHX | Hickman, Humphreys, Perry | 32 min |
| Jul 14, 3:01 PM CDT | Severe Thunderstorm Warning | OHX | Cannon, DeKalb, Rutherford, Smith, Wilson | 29 min |
| Jul 14, 3:11 PM CDT | Severe Thunderstorm Warning | OHX | Cumberland, Putnam, White | 49 min |
| Jul 14, 3:18 PM CDT | Severe Thunderstorm Warning | OHX | Cannon, DeKalb, Warren, White | 27 min |
| Jul 14, 3:29 PM CDT | Severe Thunderstorm Warning | OHX | Cumberland, Putnam, Van Buren, White | 46 min |
| Jul 14, 3:32 PM CDT | Special Weather Statement | OHX | Hickman, Humphreys, Lewis, Maury, Perry | 58 min |
| Jul 14, 3:35 PM CDT | Severe Thunderstorm Warning | OHX | Cannon, Rutherford, Wilson | 25 min |
| Jul 14, 3:41 PM CDT | Severe Thunderstorm Warning | OHX | DeKalb, Van Buren, Warren, White | 34 min |
| Jul 14, 3:44 PM CDT | Areal Flood Advisory | OHX | Cumberland, Putnam, White | 5 hr |
| Jul 14, 3:50 PM CDT | Areal Flood Advisory | OHX | Hickman, Humphreys, Perry | 5 hr |
| Jul 14, 3:53 PM CDT | Severe Thunderstorm Warning | OHX | Cannon, Warren | 21 min |
| Jul 14, 3:57 PM CDT | Tornado Warning | OHX | Cannon, Warren | 13 min |
| Jul 14, 4:12 PM CDT | Severe Thunderstorm Warning | OHX | Coffee, Grundy, Van Buren, Warren | 48 min |
| Jul 14, 4:13 PM CDT | Special Weather Statement | OHX | Marshall | 47 min |
| Jul 14, 4:26 PM CDT | Severe Thunderstorm Warning | OHX | Bedford, Giles, Marshall, Maury | 34 min |
| Jul 14, 4:59 PM CDT | Severe Thunderstorm Warning | OHX | Coffee, Grundy | 35 min |
| Jul 14, 5:04 PM CDT | Special Weather Statement | OHX | Giles, Lawrence, Wayne | 56 min |
| Jul 14, 5:18 PM CDT | Severe Thunderstorm Warning | OHX | Wayne | 42 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.